Why am I having numbness in my thigh ? What does cluster in terms of leg cellulitis mean ?
I get a numb feeling in thigh area of the leg can you suggest to me what it is I have celluitis in my left leg and have just had fluid drained from the back of my calf muscle. Are you able to tell me what a cluster is in terms of leg celluitis?
u have skin and its lower layer infection,its known as cellulitis
numbness is due to involvement of some nerve in it
so the drainage area of it feel numb
take care of cellulitis and consult doctor for same
Hi, Welcome to HealthcareMagic Forum.
How old are you? Are you Diabetic? Your symptoms suggest Peripheral Neuropathy. For this you will have to get yourself examined by a Neurologist as you will need medications.
Wish you Good Health.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
i have leg cellulitis. i am on keflex 500 mg qid for 2 weeks. Since i have been very resistive to antibiotics my dr recommends 500 mg bid for years to help prevent reinfection. i too am a dr. now since keflex has a short half life of a few hours, taking it bid would not give me total protection.
What is considered standard proto call when a patient resents in the ER with lower leg cellulitis, afebrile, low grade fever, hypoxia and a white blood count of 19.6. , the tested as G strain staph aureus. outcome 2weeks later , specialist confirmed mssa sepsis , morbidund 6 days ICU
I have cellulitius on my left leg on the side right below the knee. I have been taken clindamycin since Wednesday and have had 8 doses along with a shot of roceptin on Wednesday. The redness and warm was has gone done but know I have numbness in the area going down to my foot. What should I do?
2years after tkr, have burning, stiffness after standing in one place for a few minutes, pressure behind knee, actually pressure discomfort in back of leg from thigh to calf. The stiffness after standing for just a short time is what really bothers me. Went through usual therapy and achieved excellent flexibility. Sorry, don t know exact number. Still ride my recumbent bike, walk every day. Within 10 minutes of walking, knee starts to burn. Also am not really steady on my feet anymore because of the difference of leg length. I have neuropathy, but not severe, and wonder if that might cause some of the burning.
I have PAD & neuropathy associated with it, mainly in my feet. Im taking neurotin and percocet, usually 1/2 a pill 2x s a day. Lately my blood pressure has been up. Is the percocet use causing the added hypertension? I m also taking Diovan HCT 160-12.5. Thanks. Kevin
I am breast cancer survivor. It has been 16 years since my first diagnosis. Four years after the first mastectomy I had a different kind of breast cancer in the second breast. This time along witb the mastectomy & reconstruction I had to have chemo. Then about a year later what I thought was the fibromyalgia pain in my back got a lot worse. Turns out that along with fibromyalgia the first cancer had spread to several places in the thoraxic, lumbar and later the siatic area of my spine. So, the doctor put me on chemo for a year and a half and two weeks of radiation. About a year later I had 5 cyberknife treatments. Another year later they had me have kifoplasty surgery. ( A couple of vertebrae had collapsed.) About 6 years passed when I was doing pretty well except for skme neuropathy in my legs and feet. Then in 2012 the cancer returned in the siatic area, so again I had a 5 month round of chemo. I am doing well again now except for a lot more neuropathy. My oncologist put me on fentanyl 25mcg patches about 10 or 11 years ago and femara once per day and hydrocodone 7.5 at night and the neurologist put me on Lyrica 300 mg., once per day, Savella 100mg twice per day, and the oncologist also has me taking potassium twice per day. I asked the neurologist to lower the Lyrica because I felt like my balance or the neuropathy had gotten worse when he had me go up from 200 to 300 mgs per day. So he lowered it to 225mgs and suggested that maybe I should consider going off the fentanyl patch. I had told him that I stumble around a lot. I have fallen several different times. I hate being on SO much medicine! But, I m also in a lot of pain!! What do you suggest?
I have lupus, sjogrens, MCTD, raynauds and neuropathy. I did have a barium swollow/upper GI, I told the doc I felt it was a muscle spasm he told me to put heat on my throat and stretch the muscles. I feel something move in my throat and it is not related to stress. It feels like. . .rolling your tongue if that makes sense only in my throat, It doesnt hurt and you can put your hand on my throat and feel it. It happens off and on all day. Feeling stupid but wanting answers. thanks!
I need help interpreting an EMG and NCS report. 1 Sensory nerve conduction studies of the bilateral sural nerves revealed no responses. 2 Motor studies of the bilateral peroneal nerves revealed diminished CMAP amplitudes throughout, but normal...
Last night I had a sharp burning pain on the front of my lower leg. It passed and I went to bed. Today I woke up with the same pain but not as sharp but it seems to be spreading up to my knee. I feel extremely and unusually tired and weak. Could...